# SDR ASAA2025031756642

- Difficulty date: March 13, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 39,514 hours, 12,370 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVACUATION EMERGENCY LIGHTS INOP NEAR L2 DOOR AND RIGHT SIDE FUSELAGE BEHIND RIGHT WING. GROUNDED - YES. RELAMPED EVACUATION EMERGENCY LIGHTS NEAR L2 DOOR & RIGHT SIDE FUSELAGE BEHIND RIGHT WING, OPS CHECK GOOD, IAW 737-800 AMM 33-51-04-960-801.
